# SDR DALA2018072604711

- Difficulty date: July 26, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 57,291 hours, 20,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BATTERY FOR R1 DOOR DOES NOT PASS DURATION CHECK. MAINTENANCE REPLACED BATTERY PACK FOR R1 DOOR PER AMM 33-51. OPS CHECK GOOD.
